# SDR IPXA10663178

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2121M41O01
- Part serial: EMDD9022
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:ETOP, LT ENGINE SHUTDOWN DUE TO AN ENGINE VALVE LIGHT AT 300 FT, WHILE ON FINAL APPROACH.  R & R EEC DUE TO STORED PIMU MESSAGE.
